# SDR ASAA0955774

- Difficulty date: May 25, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 8,695 hours, 2,554 cycles
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 3624
- Condition: Defective
- Location: Precooler
- Part time: 54,274 hours, 25,960 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED SYS HEALTH CHECK INFO SENT VIA ACARS ON F872 24 MAY 2009 INDICATES RT DUCT PRESS AT 30 PSI THIS IS BELOW OPERATIONAL LIMITS IAW AMM 36 11 00 710 801 FIG 502 GROUNDED YES. PERFORMED PNEUMATIC SYS T/S OF RT ENG REF MM 36 00 00. FOUND PRECOOLER VALVE DEFECTIVE. REMOVED AND REPLACED PRECOOLER VALVE REF MM 36 12 02. ROTIBLE PART VERIFIED BY SEAM C-MIKE. GROUND VERIFIED PRECOOLER VALVE OPERATION IAW MM 36 12 00. SEAM-C NOTIFIED.
